# SDR GLBA20030581

- Difficulty date: March 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 15,976 hours, 17,784 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Rig
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE INADVERTENT AUTO FEATHER IN FLT, CHECKED ENGINE RIGGING & ADJUSTED AUTO FEATHER ARM SW.
